VOL. 55 · NO. 4 | 2003
 
VIEW ALL ABSTRACTS +
Index
Tohoku Math. J. (2) 55 (4), (2003) DOI: 10.2748/tmj/1113247123
No abstract available
Articles
Jose A. Gálvez, Antonio Martínez, Francisco Milán
Tohoku Math. J. (2) 55 (4), 467-476, (2003) DOI: 10.2748/tmj/1113247124
KEYWORDS: Gaussian curvature, Weierstrass representation, Harmonic Maps, 53C42, 53C43, 53C50, 58E20
Yûsaku Hamada
Tohoku Math. J. (2) 55 (4), 477-485, (2003) DOI: 10.2748/tmj/1113247125
KEYWORDS: Cauchy problem, analytic continuations, 35A20, 34A12, 34M05
Anne Aubert, Alberto Medina
Tohoku Math. J. (2) 55 (4), 487-506, (2003) DOI: 10.2748/tmj/1113247126
KEYWORDS: Flat pseudo-Riemannian Lie groups, affine Lie groups, geodesic completeness, 53C50, 22E60
Zoltán M. Balogh, Christoph Leuenberger
Tohoku Math. J. (2) 55 (4), 507-527, (2003) DOI: 10.2748/tmj/1113247127
KEYWORDS: 32V30, 32V25
Bennett Palmer
Tohoku Math. J. (2) 55 (4), 529-541, (2003) DOI: 10.2748/tmj/1113247128
KEYWORDS: minimal Lagrangian submanifold, buckling eigenvalue, 53C42, 53D12, 58E12
Susumu Hirose
Tohoku Math. J. (2) 55 (4), 543-549, (2003) DOI: 10.2748/tmj/1113247129
KEYWORDS: Virtual cohomological dimension, Euler numver, 3-dimensional handlebody, mapping class group, 57N10, 20F38, 57M50
Osamu Fujino
Tohoku Math. J. (2) 55 (4), 551-564, (2003) DOI: 10.2748/tmj/1113247130
KEYWORDS: 14M25, 14E30
Sheng-Chen Fu, Jong-Shenq Guo, Je-Chiang Tsai
Tohoku Math. J. (2) 55 (4), 565-581, (2003) DOI: 10.2748/tmj/1113247131
KEYWORDS: 35K57, 35B40
Amartuvshin Amarzaya, Yoshihiro Ohnita
Tohoku Math. J. (2) 55 (4), 583-610, (2003) DOI: 10.2748/tmj/1113247132
KEYWORDS: Lagrangian submanifold, minimal submanifold, Hamiltonian stability, symplectic geometry, 53Cxx, 53Dxx
Yoshifumi Takeda, Kôji Yokogawa
Tohoku Math. J. (2) 55 (4), 611-614, (2003) DOI: 10.2748/tmj/1113247133
KEYWORDS: 14H60, 14F10
No abstract available
Back to Top